Internal medicine journal · 2010
Reversible posterior encephalopathy syndrome associated with bortezomib.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Terwiel E, Hanrahan R, Lueck C, D'Rozario J
Аннотация
Reversible posterior encephalopathy (RPES) is an uncommon neurological syndrome that is being increasingly reported in association with anti-neoplastic therapies. The first case of reversible posterior encephalopathy associated with the proteosome inhibitor bortezomib is described and the reported experience of the occurrence of RPES with other antineoplastic therapies reviewed. Dysregulation of cerebral vasomotor autoregulation is postulated as the underlying pathophysiology in this case of bortezomib associated RPES.